EconPapers    
Economics at your fingertips  
 

A Talmudic Approach to Bankruptcy Problems

Juan Moreno-Ternero ()

No 17.01, Working Papers from Universidad Pablo de Olavide, Department of Economics

Abstract: Bankruptcy problems arise when agents hold claims against a certain (perfectly divisible) good, and the available amount is not enough to satisfy them all. A great source of inspiration to solve these problems emanates from the Talmud. We survey classical and recent contributions to the literature that constitute this Talmudic approach to bankruptcy problems.

Keywords: Bankruptcy problems; Talmud rule; TAL-family; Equal awards; Equal losses. (search for similar items in EconPapers)
JEL-codes: D63 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-soc
Date: 2017-01
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.upo.es/serv/bib/wps/econ1701.pdf

Related works:
Working Paper: A Talmudic approach to bankruptcy problems (2017)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pab:wpaper:17.01

Access Statistics for this paper

More papers in Working Papers from Universidad Pablo de Olavide, Department of Economics Carretera de Utrera km.1, 41013 Sevilla. Contact information at EDIRC.
Bibliographic data for series maintained by Publicación Digital - UPO ().

 
Page updated 2019-07-22
Handle: RePEc:pab:wpaper:17.01